# SDR R61A20100001

- Difficulty date: January 4, 2010
- Submitted: January 6, 2010
- Operation: Air carrier
- Aircraft: N169HQ
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000188
- Aircraft time: 3,676 hours, 3,035 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT DISCOVERED FWD OF PASSENGER DOOR BY PILOT.  THIS WAS CLASSIFIED AS A MAJOR REPAIR.  THE DAMAGE IS A DENT WITH A CRACK LOCATED BETWEEN FRAMES 11 AND 12 (2.5 INCHES AFT OF FRAME 11), STRINGERS 17L AND 18L (0.75 INCH BELOW STRINGER 17L AND 2.75 INCH ABOVE STRINGER 18L).  THE DENT MEASURES 2.75 X 3.5 INCHES WITH A 1.0 INCH CRACK IN THE BOTTOM.  MAINTENANCE EVALUATED AND SENT INFO TO EMBRAER, RECEIVED A ETD2010-190/00048 FOR REPAIR.  AC REPAIRED AND RETURNED TO SERVICE.
